# SDR 9514402281

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281US
- Make and model: Boeing 727251
- Aircraft serial: 21160
- Engine: Pwa JT8D15
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Power Supply
- Condition: Failed
- Location: Fuel Flow
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, ALL THREE ENGINE FUEL FLOW INDICATORS WERE INOPERATIVE.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE FUEL FLOW POWER SUPPLY AND SYSTEM OPERATION RETURNED TO NORMAL.
